MathSciNet Relay Station
MathSciNet bibliographic data
MR808731 (87b:03071) 03C45 (03C60 20E34)
Lascar, Daniel Les groupes $\omega$-stables de rang fini. (French) [$\omega$-stable groups of finite rank] Trans. Amer. Math. Soc. 292 (1985), no. 2, 451–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement